Alert archive / Missouri / Wind Advisories in 2025
Wind Advisory 8, NWS Kansas City, MO
NWS Kansas City, MO issued this wind advisory at Dec 9, 2025, 3:52 AM CST for 6 counties in Kansas; 32 counties in Missouri. It took effect at Dec 10, 2025, 3:00 AM CST. It was in force for 8 hr.
The area
The counties it named.
The facts
- Issued
- Dec 9, 2025, 3:52 AM CST (09:52 UTC)
- In effect from
- Dec 10, 2025, 3:00 AM CST
- Expired
- Dec 10, 2025, 11:00 AM CST
- In force
- 8 hr
- Issued by
- NWS Kansas City, MO
All 38 counties
Atchison County, KS, Doniphan County, KS, Johnson County, KS, Leavenworth County, KS, Miami County, KS, Wyandotte County, KS, Adair County, MO, Andrew County, MO, Atchison County, MO, Buchanan County, MO, Caldwell County, MO, Carroll County, MO, Cass County, MO, Chariton County, MO, Clay County, MO, Clinton County, MO, Daviess County, MO, DeKalb County, MO, Gentry County, MO, Grundy County, MO, Harrison County, MO, Holt County, MO, Howard County, MO, Jackson County, MO, Lafayette County, MO, Linn County, MO, Livingston County, MO, Macon County, MO, Mercer County, MO, Nodaway County, MO, Platte County, MO, Putnam County, MO, Randolph County, MO, Ray County, MO, Saline County, MO, Schuyler County, MO, Sullivan County, MO, Worth County, MO
The radar
The Pleasant Hill radar (KEAX), 101 km from the middle of the area, began a volume at 09:52 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Topeka, KS (KTOP), launched 00:00Z, 9.9 hours before the alert went out and 159 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1259 m above ground
- 0-6 km bulk shear
- 60 kt
- 0-1 km storm-relative helicity
- 393 m²/s²
- 0-3 km storm-relative helicity
- 492 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
783 WWUS73 KEAX 090952 NPWEAX URGENT - WEATHER MESSAGE National Weather Service Kansas City/Pleasant Hill MO 352 AM CST Tue Dec 9 2025 MOZ001>008-011-015>017-092200- /O.NEW.KEAX.WI.Y.0008.251210T0900Z-251210T1400Z/ Atchison MO-Nodaway-Worth-Gentry-Harrison-Mercer-Putnam-Schuyler- Holt-Grundy-Sullivan-Adair- Including the cities of Greentop, Grant City, Albany, Fairfax, Green City, Kirksville, Downing, Maitland, Rock Port, Maryville, King City, Bethany, Lancaster, Princeton, Oregon, Milan, Craig, Stanberry, Tarkio, Unionville, Mound City, Mercer, Forest City, Glenwood, Queen City, and Trenton 352 AM CST Tue Dec 9 2025 ...WIND ADVISORY IN EFFECT FROM 3 AM TO 8 AM CST WEDNESDAY... * WHAT...Northwest winds 30 to 40 mph with gusts up to 50 mph expected. * WHERE...Portions of north central, northeast, and northwest Missouri. * WHEN...From 3 AM to 8 AM CST Wednesday. * IMPACTS...Gusty winds will blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. PRECAUTIONARY/PREPAREDNESS ACTIONS... Winds this strong can make driving difficult, especially for high profile vehicles. Use extra caution. && $$ https://www.weather.gov/eax Collier
5 follow-up statements
172 WWUS73 KEAX 091950 NPWEAX URGENT - WEATHER MESSAGE National Weather Service Kansas City/Pleasant Hill MO 150 PM CST Tue Dec 9 2025 KSZ102-MOZ012>014-020>025-032-033-100715- /O.EXB.KEAX.WI.Y.0008.251210T0900Z-251210T1500Z/ Doniphan-Andrew-De Kalb-Daviess-Buchanan-Clinton-Caldwell- Livingston-Linn MO-Macon-Chariton-Randolph- Including the cities of Macon, Stewartsville, Polo, Country Club Villa, Maysville, Cameron, Braymer, Chillicothe, Jamesport, Salisbury, Wathena, Hamilton, Highland, Elwood, Breckenridge, Moberly, Osborn, La Plata, Gallatin, St. Joseph Airport, Clarksdale, Union Star, Savannah, Keytesville, Troy, Marceline, Brunswick, St. Joseph, Plattsburg, Lathrop, and Brookfield 150 PM CST Tue Dec 9 2025 ...WIND ADVISORY IN EFFECT FROM 3 AM TO 9 AM CST WEDNESDAY... * WHAT...Northwest winds 20 to 25 mph with gusts up to 45 mph expected. * WHERE...Portions of northeast Kansas and north central and northwest Missouri. * WHEN...From 3 AM to 9 AM CST Wednesday. * IMPACTS...Gusty winds will blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. PRECAUTIONARY/PREPAREDNESS ACTIONS... Winds this strong can make driving difficult, especially for high profile vehicles. Use extra caution. && $$ MOZ001>008-011-015>017-100715- /O.EXT.KEAX.WI.Y.0008.251210T0900Z-251210T1500Z/ Atchison MO-Nodaway-Worth-Gentry-Harrison-Mercer-Putnam-Schuyler- Holt-Grundy-Sullivan-Adair- Including the cities of Oregon, Stanberry, Unionville, Green City, Craig, Trenton, Mound City, Kirksville, Grant City, Queen City, Downing, Lancaster, Maryville, Milan, Princeton, Rock Port, King City, Mercer, Glenwood, Forest City, Greentop, Tarkio, Albany, Fairfax, Bethany, and Maitland 150 PM CST Tue Dec 9 2025 ...WIND ADVISORY IN EFFECT FROM 3 AM TO 9 AM CST WEDNESDAY... * WHAT...Northwest winds 30 to 40 mph with gusts up to 50 mph expected. * WHERE...Portions of north central, northeast, and northwest Missouri. * WHEN...From 3 AM to 9 AM CST Wednesday. * IMPACTS...Gusty winds will blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. PRECAUTIONARY/PREPAREDNESS ACTIONS... Winds this strong can make driving difficult, especially for high profile vehicles. Use extra caution. && $$ https://www.weather.gov/eax Pesel
087 WWUS73 KEAX 100621 NPWEAX URGENT - WEATHER MESSAGE National Weather Service Kansas City/Pleasant Hill MO 1221 AM CST Wed Dec 10 2025 KSZ102-MOZ012>014-020>025-032-033-101000- /O.CON.KEAX.WI.Y.0008.251210T0900Z-251210T1500Z/ Doniphan-Andrew-De Kalb-Daviess-Buchanan-Clinton-Caldwell- Livingston-Linn MO-Macon-Chariton-Randolph- Including the cities of Elwood, Gallatin, Keytesville, Jamesport, Chillicothe, Savannah, Highland, Hamilton, St. Joseph Airport, Country Club Villa, Brookfield, Wathena, Maysville, Lathrop, La Plata, Moberly, Troy, Cameron, Brunswick, Macon, Salisbury, Stewartsville, Breckenridge, Marceline, Clarksdale, Plattsburg, St. Joseph, Osborn, Union Star, Polo, and Braymer 1221 AM CST Wed Dec 10 2025 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 9 AM CST THIS MORNING... * WHAT...Northwest winds 20 to 25 mph with gusts up to 45 mph expected. * WHERE...Portions of northeast Kansas and north central and northwest Missouri. * WHEN...Until 9 AM CST this morning. * IMPACTS...Gusty winds will blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. PRECAUTIONARY/PREPAREDNESS ACTIONS... Winds this strong can make driving difficult, especially for high profile vehicles. Use extra caution. && $$ MOZ001>008-011-015>017-101000- /O.CON.KEAX.WI.Y.0008.251210T0900Z-251210T1500Z/ Atchison MO-Nodaway-Worth-Gentry-Harrison-Mercer-Putnam-Schuyler- Holt-Grundy-Sullivan-Adair- Including the cities of Albany, Greentop, King City, Fairfax, Grant City, Stanberry, Unionville, Bethany, Trenton, Maitland, Oregon, Craig, Queen City, Green City, Downing, Forest City, Maryville, Mound City, Princeton, Rock Port, Tarkio, Mercer, Glenwood, Lancaster, Milan, and Kirksville 1221 AM CST Wed Dec 10 2025 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 9 AM CST THIS MORNING... * WHAT...Northwest winds 25 to 30 mph with gusts up to 50 mph expected. * WHERE...Portions of north central, northeast, and northwest Missouri. * WHEN...Until 9 AM CST this morning. * IMPACTS...Gusty winds will blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. PRECAUTIONARY/PREPAREDNESS ACTIONS... Winds this strong can make driving difficult, especially for high profile vehicles. Use extra caution. && $$ https://www.weather.gov/eax Collier
183 WWUS73 KEAX 100924 NPWEAX URGENT - WEATHER MESSAGE National Weather Service Kansas City/Pleasant Hill MO 324 AM CST Wed Dec 10 2025 KSZ102-MOZ012>014-020>025-032-033-101500- /O.CON.KEAX.WI.Y.0008.000000T0000Z-251210T1500Z/ Doniphan-Andrew-De Kalb-Daviess-Buchanan-Clinton-Caldwell- Livingston-Linn MO-Macon-Chariton-Randolph- Including the cities of Elwood, Gallatin, Keytesville, Jamesport, Chillicothe, Savannah, Highland, Hamilton, St. Joseph Airport, Country Club Villa, Brookfield, Wathena, Maysville, Lathrop, La Plata, Moberly, Troy, Cameron, Brunswick, Macon, Salisbury, Stewartsville, Breckenridge, Marceline, Clarksdale, Plattsburg, St. Joseph, Osborn, Union Star, Polo, and Braymer 324 AM CST Wed Dec 10 2025 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 9 AM CST THIS MORNING... * WHAT...Northwest winds 20 to 25 mph with gusts up to 50 mph. * WHERE...Portions of northeast Kansas and north central and northwest Missouri. * WHEN...Until 9 AM CST this morning. * IMPACTS...Gusty winds will blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. PRECAUTIONARY/PREPAREDNESS ACTIONS... Winds this strong can make driving difficult, especially for high profile vehicles. Use extra caution. && $$ MOZ001>008-011-015>017-101500- /O.CON.KEAX.WI.Y.0008.000000T0000Z-251210T1500Z/ Atchison MO-Nodaway-Worth-Gentry-Harrison-Mercer-Putnam-Schuyler- Holt-Grundy-Sullivan-Adair- Including the cities of Albany, Greentop, King City, Fairfax, Grant City, Stanberry, Unionville, Bethany, Trenton, Maitland, Oregon, Craig, Queen City, Green City, Downing, Forest City, Maryville, Mound City, Princeton, Rock Port, Tarkio, Mercer, Glenwood, Lancaster, Milan, and Kirksville 324 AM CST Wed Dec 10 2025 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 9 AM CST THIS MORNING... * WHAT...Northwest winds 20 to 25 mph with gusts up to 50 mph. * WHERE...Portions of north central, northeast, and northwest Missouri. * WHEN...Until 9 AM CST this morning. * IMPACTS...Gusty winds will blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. PRECAUTIONARY/PREPAREDNESS ACTIONS... Winds this strong can make driving difficult, especially for high profile vehicles. Use extra caution. && $$ https://www.weather.gov/eax Collier
610 WWUS73 KEAX 101422 NPWEAX URGENT - WEATHER MESSAGE National Weather Service Kansas City/Pleasant Hill MO 822 AM CST Wed Dec 10 2025 KSZ025-057-103>105-MOZ028>031-037>040-043-101700- /O.EXB.KEAX.WI.Y.0008.000000T0000Z-251210T1700Z/ Atchison KS-Miami-Leavenworth-Wyandotte-Johnson KS-Platte-Clay- Ray-Carroll-Jackson-Lafayette-Saline-Howard-Cass- Including the cities of Marshall, Glasgow, Richmond, Harrisonville, Stanley, Pleasant Hill, Gladstone, Riverside, Carrollton, Weston, Paola, Shawnee, Kearney, Lawson, Lansing, Independence, Liberty, Higginsville, Platte City, Belton, Overland Park, Lexington, New Franklin, Weatherby Lake, Lenexa, Louisburg, Fayette, Olathe, Kansas City Kansas, Concordia, Kansas City, Fort Leavenworth, Raymore, Leavenworth, Osawatomie, Parkville, Atchison, Odessa, and Excelsior Springs 822 AM CST Wed Dec 10 2025 ...WIND ADVISORY IN EFFECT UNTIL 11 AM CST THIS MORNING... * WHAT...Northwest winds 20 to 25 mph with gusts up to 45 mph. * WHERE...Portions of east central and northeast Kansas and central, north central, and west central Missouri. * WHEN...Until 11 AM CST this morning. * IMPACTS...Gusty winds will blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. PRECAUTIONARY/PREPAREDNESS ACTIONS... Winds this strong can make driving difficult, especially for high profile vehicles. Use extra caution. && $$ KSZ102-MOZ012>014-020>025-032-033-101700- /O.EXT.KEAX.WI.Y.0008.000000T0000Z-251210T1700Z/ Doniphan-Andrew-De Kalb-Daviess-Buchanan-Clinton-Caldwell- Livingston-Linn MO-Macon-Chariton-Randolph- Including the cities of Maysville, Country Club Villa, Savannah, Chillicothe, Gallatin, Stewartsville, St. Joseph, Jamesport, Brunswick, Moberly, Lathrop, Braymer, Polo, Brookfield, Wathena, La Plata, Macon, Clarksdale, Osborn, Salisbury, St. Joseph Airport, Marceline, Union Star, Hamilton, Cameron, Highland, Troy, Breckenridge, Plattsburg, Elwood, and Keytesville 822 AM CST Wed Dec 10 2025 ...WIND ADVISORY NOW IN EFFECT UNTIL 11 AM CST THIS MORNING... * WHAT...Northwest winds 25 to 30 mph with gusts up to 50 mph. * WHERE...Portions of northeast Kansas and north central and northwest Missouri. * WHEN...Until 11 AM CST this morning. * IMPACTS...Gusty winds will blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. PRECAUTIONARY/PREPAREDNESS ACTIONS... Winds this strong can make driving difficult, especially for high profile vehicles. Use extra caution. && $$ MOZ001>008-011-015>017-101700- /O.EXT.KEAX.WI.Y.0008.000000T0000Z-251210T1700Z/ Atchison MO-Nodaway-Worth-Gentry-Harrison-Mercer-Putnam-Schuyler- Holt-Grundy-Sullivan-Adair- Including the cities of King City, Kirksville, Stanberry, Tarkio, Forest City, Grant City, Albany, Oregon, Princeton, Milan, Fairfax, Unionville, Glenwood, Maryville, Downing, Queen City, Lancaster, Craig, Trenton, Greentop, Mercer, Mound City, Maitland, Green City, Rock Port, and Bethany 822 AM CST Wed Dec 10 2025 ...WIND ADVISORY NOW IN EFFECT UNTIL 11 AM CST THIS MORNING... * WHAT...Northwest winds 25 to 30 mph with gusts up to 50 mph. * WHERE...Portions of north central, northeast, and northwest Missouri. * WHEN...Until 11 AM CST this morning. * IMPACTS...Gusty winds will blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. PRECAUTIONARY/PREPAREDNESS ACTIONS... Winds this strong can make driving difficult, especially for high profile vehicles. Use extra caution. && $$ https://www.weather.gov/eax Krull
800 WWUS73 KEAX 101707 NPWEAX URGENT - WEATHER MESSAGE National Weather Service Kansas City/Pleasant Hill MO 1107 AM CST Wed Dec 10 2025 KSZ025-057-102>105-MOZ001>008-011>017-020>025-028>033-037>040-043- 101815- /O.EXP.KEAX.WI.Y.0008.000000T0000Z-251210T1700Z/ Atchison KS-Miami-Doniphan-Leavenworth-Wyandotte-Johnson KS- Atchison MO-Nodaway-Worth-Gentry-Harrison-Mercer-Putnam-Schuyler- Holt-Andrew-De Kalb-Daviess-Grundy-Sullivan-Adair-Buchanan- Clinton-Caldwell-Livingston-Linn MO-Macon-Platte-Clay-Ray-Carroll- Chariton-Randolph-Jackson-Lafayette-Saline-Howard-Cass- Including the cities of Harrisonville, Richmond, New Franklin, Braymer, Marshall, Princeton, Wathena, Maysville, Maitland, Plattsburg, Keytesville, Highland, Higginsville, Lancaster, Lexington, Fort Leavenworth, Atchison, Albany, St. Joseph Airport, La Plata, Macon, Weston, Carrollton, Overland Park, Parkville, Polo, Liberty, Kirksville, Queen City, Brunswick, Unionville, Tarkio, Belton, Breckenridge, Savannah, Stanley, Craig, Shawnee, Pleasant Hill, Leavenworth, Hamilton, Oregon, Forest City, Louisburg, Green City, Lathrop, Union Star, Lenexa, Lansing, Jamesport, Moberly, Salisbury, Maryville, Cameron, Lawson, Downing, Olathe, Mercer, Troy, Kansas City Kansas, Bethany, St. Joseph, Country Club Villa, Kearney, Osborn, Riverside, Milan, Platte City, Stewartsville, Weatherby Lake, Gladstone, Paola, Marceline, Raymore, Brookfield, King City, Fayette, Elwood, Clarksdale, Osawatomie, Odessa, Glasgow, Chillicothe, Stanberry, Kansas City, Greentop, Fairfax, Glenwood, Excelsior Springs, Trenton, Gallatin, Concordia, Independence, Grant City, Mound City, and Rock Port 1107 AM CST Wed Dec 10 2025 ...WIND ADVISORY HAS EXPIRED... Wind gusts have dropped below 45 MPH in most spots. Therefore, the advisory has expired. Wind gusts above 30 MPH are possible through the afternoon. $$ https://www.weather.gov/eax Krull
What forecasters said that day
The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Kansas City, MO wrote its last area forecast discussion before this wind advisory went out at Dec 9, 3:50 AM CST, 2 minutes earlier. Its key messages:
- * Breezy conditions today and tomorrow. Today wind gusts will range from 20-30 mph. Wednesday morning wind gusts will range from 40-50 mph. The strongest winds are anticipated for northern MO immediately behind the cold front Wednesday morning. A wind advisory is in effect for areas north of HWY-36. * Increasing confidence in much cooler temperatures late this week into the weekend.
Area forecast discussion, Dec 9, 3:50 AM CST, 2 minutes before
Area Forecast Discussion
National Weather Service Kansas City/Pleasant Hill MO
350 AM CST Tue Dec 9 2025
.KEY MESSAGES...
* Breezy conditions today and tomorrow. Today wind gusts will range
from 20-30 mph. Wednesday morning wind gusts will range from 40-50
mph. The strongest winds are anticipated for northern MO
immediately behind the cold front Wednesday morning. A wind
advisory is in effect for areas north of HWY-36.
* Increasing confidence in much cooler temperatures late this
week into the weekend.
&&
.DISCUSSION...
Issued at 349 AM CST Tue Dec 9 2025
Ongoing widespread near-freezing temperatures will linger through
the morning hours. However, temperatures will rebound quite nicely
to above-normal this afternoon. A mid to upper level trough,
tracking to the southeast out of the northern Great Plains, will
push a surface low (and associated fronts) through southern MN
towards WI resulting in a strengthened pressure gradient. With
mostly clear skies across the area and just enough diurnal mixing, a
few winds gusts to 20-30 mph will be possible late this morning into
the afternoon. This increased southwesterly windflow, out ahead of
the cold front, will be the catalyst for our warm-up today above
seasonal averages. Highs for today will range mostly in the 50s.
Locations east of I-35 and north of I-70 may see highs in the 40s as
cloud coverage (associated with a ribbon of moisture and a lead H700
shortwave) could impede the effects of daytime heating.
Late Tuesday into early Wednesday, the mid to upper level trough
will make it into WI pushing the surface low and cold front through
the area. As a result, our winds will reorient out of the northwest.
As the pressure gradient strengthens with the low passing to our
north/northeast, winds at H925 increase to near 50 kts. As the cold
front passes and low-level lapse rates steepen immediately behind
the cold front, surface wind gusts will rapidly accelerate to
40-50 mph. Confidence for the strongest winds remains in areas
north of HWY-36. The HREF strongly agrees, giving areas north of
a line from St. Joseph to Macon probabilities of 60%-100% of
winds greater than 45 mph early Wednesday morning. A wind
advisory has been issued for areas north of a line from Holt to
Adair counties from 9Z-14Z. There is a chance that this advisory
could be expanded if higher wind gusts are expected farther
south. The strongest winds taper off late Wednesday morning as
the gradient begins to relax. Concerning precipitation with this
front, there are very low-end chances (below 10%) for a few,
brief snow flurries given how close the saturated layer is to
the dendritic growth zone. The best chance would be for areas
near northeast MO. Confidence is not high enough at this time to
increase PoPs as better moisture and forcing remain to our
north. Therefore, the forecast remains dry for Wednesday morning
for our area. Highs for Wednesday on the backside of the cold
front range in the mid 30s to mid 40s. Some locations near west-
central MO may reach the upper 40s.
For the second half of this week, a stout mid to upper level ridge
shifts eastward over the western U.S. As we remain on the eastern
periphery of the ridge, it seems to keep us mostly dry even with
shortwaves, within the circulation of a robust closed low over
Manitoba/Ontario, pushing through the area. The LREF hints at a
chance for snow flurries on Thursday morning, however confidence in
timing and location remains too low at this time add a mention to
the forecast. At the surface, an anomalous high pressure (1 to 2
standard deviations above normal) descends into the Northern Great
Plains this weekend possibly ushering in the coldest temperatures we
have seen so far this year. Highs for this weekend range from the
teens to just above freezing with lows just below zero to the upper
teens. Early next week, heights rise with the eastward shift of the
upper level ridge suggesting temperatures return closer.
&&
.AVIATION /06Z TAFS THROUGH 06Z WEDNESDAY/...
Issued at 1106 PM CST Mon Dec 8 2025
VFR conditions through the period. Breezy southwest winds
through the period, with strong cold front approaching from the
north after 06Z Wednesday.
&&
.EAX WATCHES/WARNINGS/ADVISORIES...
MO...Wind Advisory from 3 AM to 8 AM CST Wednesday for MOZ001>008-
011-015>017.
KS...None.
&&
DISCUSSION...Collier
AVIATION...BTHazardous weather outlook, Dec 8, 5:05 AM CST, 22 hours 47 minutes before
Hazardous Weather Outlook National Weather Service Kansas City/Pleasant Hill MO 0505 AM CST Mon Dec 08 2025 KSZ025-057-060-102>105-MOZ001>008-011>017-020>025-028>033-037>040- 043>046-053-054-091105- Atchison KS-Miami-Linn KS-Doniphan-Leavenworth-Wyandotte-Johnson KS- Atchison MO-Nodaway-Worth-Gentry-Harrison-Mercer-Putnam-Schuyler- Holt-Andrew-De Kalb-Daviess-Grundy-Sullivan-Adair-Buchanan-Clinton- Caldwell-Livingston-Linn MO-Macon-Platte-Clay-Ray-Carroll-Chariton- Randolph-Jackson-Lafayette-Saline-Howard-Cass-Johnson MO-Pettis- Cooper-Bates-Henry- 0505 AM CST Mon Dec 08 2025 This hazardous weather outlook is for northwest...north central and west central Missouri...as well as extreme eastern Kansas. .DAY ONE...Through tonight. The probability for widespread hazardous weather is low. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday. The probability for widespread hazardous weather is low. .KEY MESSAGES... * Mild and breezy conditions on Tuesday create slightly elevated fire danger. * Cold front moves through the region Tuesday night into Wednesday morning with brisk winds.
Nearby
Wind Advisories in Missouri, 2025Wind Advisories in Kansas, 2025Every wind advisory in 2025
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.